RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 667–675 (Mi mz6361)  

This article is cited in 2 scientific papers (total in 2 papers)

Long-Run Availability of a Warm Standby System

E. J. Vanderperre

University of South Africa

Abstract: We analyze the long-run availability of a duplex system characterized by warm standby and attended by two repairmen. In order to describe the random behavior of the system, we employ a stochastic process endowed with stationary measures satisfying coupled steady-state differential equations. The solution procedure is based on the theory of sectionally holomorphic functions. As an example, we consider the particular case of deterministic repair (replacement).

Keywords: stochastic process, warm standby, stationary measure, functional equation, holomorphic function, dual transform, long-run availability, deterministic repair, failure rate

DOI: https://doi.org/10.4213/mzm6361

Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 623–630

Bibliographic databases:

UDC: 517.958
Received: 14.05.2008

Citation: E. J. Vanderperre, “Long-Run Availability of a Warm Standby System”, Mat. Zametki, 84:5 (2008), 667–675; Math. Notes, 84:5 (2008), 623–630

Citation in format AMSBIB
\Bibitem{Van08}
\by E.~J.~Vanderperre
\paper Long-Run Availability of a Warm Standby System
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 667--675
\mathnet{http://mi.mathnet.ru/mz6361}
\crossref{https://doi.org/10.4213/mzm6361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500633}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 623--630
\crossref{https://doi.org/10.1134/S0001434608110035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749084240}


Linking options:
  • http://mi.mathnet.ru/eng/mz6361
  • https://doi.org/10.4213/mzm6361
  • http://mi.mathnet.ru/eng/mz/v84/i5/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vanderperre E.J., Makhanov S.S., “On the Availability of a Warm Standby System: a Numerical Approach”, Top, 22:2 (2014), 644–657  crossref  mathscinet  zmath  isi  scopus
    2. Vanderperre E.J., Makhanov S.S., “Reliability of Birolini'S Duplex System Sustained By a Cold Standby Unit and Subjected To a Priority Rule”, Top, 23:2 (2015), 441–465  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:82
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020